# SDR 2008FA0000655

- Difficulty date: September 21, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N3203D
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11598
- Engine: Lyc IO540*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: C1691
- Condition: Cracked
- Location: Engine
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUFFLER WAS HEAT BLISTERED AND CRACKED AT TAIL PIPE TRANSITION. COLLECTOR WAS BURNED THRU UNDER CLAMP AT NR 1 CYLINDER, ALSO HEAT BLISTERED. (K)
